| Model Number |
SC-4318 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
07/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that patients spinal cord stimulator click anchor had eroded.The patient underwent a procedure where in physician opted to open the midline incision and cleaned everything out, then physician closed the incision.The patient was sent home and was given antibiotics for precautions.